MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. BARD PTFE FELT

BARD PERIPHERAL VASCULAR, INC. BARD PTFE FELT
Model Number 007976
Medical Device Problem Codes Material Erosion (1214); Material Frayed (1262)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number was provided, therefore a lot history review will be performed.The device was not returned for evaluation, therefore the investigation is inconclusive as no objective evidence was provided for review.The definitive root cause is unknown.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicates that model 007976 ptfe felt allegedly experienced material erosion and frayed material.The information was received from one source.The malfunction involved a patient with no reported patient injury.The patient's age, weight, and gender were not provided.

Brand Name
BARD PTFE FELT
Common Device Name
PTFE FELT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key9965645
Report Number2020394-2020-02820
Device Sequence Number3835880
Product Code DXZ
UDI-Device Identifier00801741041402
UDI-Public(01)00801741041402
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number007976
Device Catalogue Number007976
Device Lot NumberHUDU2395
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2020
Initial Report FDA Received Date04/15/2020
Patient Sequence Number1